Ike, Charles. (1398). GENERAL SOLUTION OF ELASTICITY PROBLEMS IN TWO DIMENSIONAL POLAR COORDINATES USING MELLIN TRANSFORM. , 50(1), 174-181. doi: 10.22059/jcamech.2019.278288.370
Charles Ike. "GENERAL SOLUTION OF ELASTICITY PROBLEMS IN TWO DIMENSIONAL POLAR COORDINATES USING MELLIN TRANSFORM". , 50, 1, 1398, 174-181. doi: 10.22059/jcamech.2019.278288.370
Ike, Charles. (1398). 'GENERAL SOLUTION OF ELASTICITY PROBLEMS IN TWO DIMENSIONAL POLAR COORDINATES USING MELLIN TRANSFORM', , 50(1), pp. 174-181. doi: 10.22059/jcamech.2019.278288.370
Ike, Charles. GENERAL SOLUTION OF ELASTICITY PROBLEMS IN TWO DIMENSIONAL POLAR COORDINATES USING MELLIN TRANSFORM. , 1398; 50(1): 174-181. doi: 10.22059/jcamech.2019.278288.370


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.